# SDR SWI202409160826

- Difficulty date: July 26, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH TRU DOOR FUSELAGE SKIN CUT OUT, THE AFT LOWER CORNER POSSIBLY CRACKED IN THE RADIUS     (C-CHECK RO 9/15/2024)    LH TRU DOOR FUSELAGE SKIN FOUND TO BE CRACKED, REMOVED AND REPLACED LH TRU SKIN WITH SERVICEABLE UNIT REF REO 690-53-11-1827 REV -- DATED 2024-08-06, DWG CC670-33040 REV -G, CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-13-001-001-A01, COMPLIED WITH 51-900-1002-SKY, COMPLIED WITH RVSM MEASUREMENTS. SEE CONTINUATION CARD FOR DETAILS.
